# SDR USAA040178

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, 1.5 INCH X 1.3 INCH X .032 INCH DEEP.  CORROSION; LEVEL 2; TASK NR JA-220-53500, FR 16, Y765, Z240.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-11-14, 51-42-11.
